zbMATH — the first resource for mathematics

Speed of convergence of the n-fold convolution of a probability measure on a compact group. (English) Zbl 0247.60008

60B10 Convergence of probability measures
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
60F99 Limit theorems in probability theory
43A05 Measures on groups and semigroups, etc.
Full Text: DOI
[1] Bhattacharya, R.N.: Rates of weak convergence and asymptotic expansions for classical central limit theorems. Ann. Math. Statistics 42, 241-259 (1971). · Zbl 0224.60014 · doi:10.1214/aoms/1177693509
[2] Bhattacharya, R.N.: Recent results on refinements of the central limit theorem. Proc. 6th Berkeley Sympos. Math. Statist. Probab. Univ. of Calif. Press, II, pp. 453-484 (1972). · Zbl 0266.60010
[3] Billingsley, P.: Convergence of Probability Measures. New York: Wiley 1968. · Zbl 0172.21201
[4] Dudley, R.M.: Convergence of Baire measures. Studia Math. 27, 251-268 (1966). · Zbl 0147.31301
[5] Dudley, R.M.: Distances of probability measures and random variables. Ann. Math. Statistics 39, 1563-1572 (1968). · Zbl 0169.20602
[6] Hewitt, E., Ross, K.: Abstract Harmonic Analysis. I. Berlin-G?ttingen-Heidelberg: Springer 1963. Abstract Harmonic Analysis. II. Berlin-Heidelberg-New York: Springer 1969.
[7] Katznelson, Y.: An Introduction to Harmonic Analysis. New York: Wiley 1968. · Zbl 0169.17902
[8] Kawada, Y., It?, K.: On the probability distributions on a compact group. Proc. Phys.-Math. Soc. Japan. Ser. 3, 22, 977-998 (1940). · JFM 66.0544.04
[9] Kloss, B. M.: Probability distributions on bicompact topological groups. Theor. Probab. Appl. 4, 237-270 (1959). · doi:10.1137/1104026
[10] L?vy, P.: L’addition des variables al?atoires d?finies sur une circonf?rence. Bull. Soc. Math. France. 67, 1-40 (1939).
[11] Stromberg, K.: Probabilities on a compact group. Trans. Amer. Math. Soc. 94, 295-309 (1960). · Zbl 0109.10603 · doi:10.1090/S0002-9947-1960-0114874-4
[12] Urbanik, K.: On the limiting probability distribution on a compact topological group. Fundamenta Math. 44, 253-261 (1957). · Zbl 0203.49902
[13] Wright, F.B.: Semi-groups in compact groups. Proc. Amer. Math. Soc. 7, 309-311 (1956). · Zbl 0071.25501 · doi:10.1090/S0002-9939-1956-0077873-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.